# SDR AUS20020798

- Difficulty date: May 15, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2700 · Flight Control System
- Part: Relay
- Condition: Faulty
- Location: Flight Control S
- Component: Flight Control S
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT CONTROL TAKEOFF WARNING RELAY FAULTY. CONNECTOR LOCATED AT REAR PRESSURE BULKHEAD DIRTY.
